# SDR SWAA011120

- Difficulty date: April 11, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 49,350 hours, 48,825 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65C36183
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND FWD CARGO DOOR .25 INCH SKIN CRACK AT DOOR HANDLE CUTOUT, AFT UPPER CORNER.  REPAIRED DOOR SKIN PER SRM.
